Botox Doing Weird Things to my Face
Accent Laser, Forehead Lift, Brow Lift
I got a botox browlift on February 17th. At first it seemed to work but then it made my brows assymetrical and I think that they also lowered. Then on March 11th I got a shot of botox into my forehead which I assume wasn't very much because I can still move it. But, my brows lowered and one eye seemed to be opening more than the other. I also had volume which was supposedly to improve my tear troughs but actually made my eyes look more hollow. I hate the whole result and if I'd known how upset it was going to make me feel I would never have done it.
In any case, a few days ago I thought I noticed my brows starting to return to their normal position and the ptosis correcting itself, but then the other day I started to feel tingling in that area again (around my eyes, like in the lids and in my forehead) and the dropped brow/eye ptosis seemed to return. I'm very upset about the whole thing. I feel that the whole thing added years to my face. I also didn't go to some random person in a beauty salon; this was a board certified cosmetic surgeon with more than 20 years of experience. I am hopeful that the botox effects will resolve 2-5 more months but I'm not sure. I've read horror stories from people who say that their symptoms never improved, or posts from doctors indicating that some muscle retraining (and thereby some permanent effects) are possible.
I'm also very conflicted about the filler thing. I feel that it exacerbated eye bags and made my eyes look more hollow, but I am afraid of trying to get it dissolved. The initial injections really did cause a decompensation of the depression and I'm afraid of making the situation worse. OTOH, I really don't want the filler in my face for another two years. I am hoping that dissolving it would improve the hollowness around the eye area and hopefully make the brow ptosis less noticeable (I think that the cheek puffiness is accentuating other unwelcome aesthetic issues because attention is drawn to the accentuated area.) But if these effects are due to the Botox, dissolving it might not be worth my while. Please let me know if you have any ideas.
Notify me when a doctor/professional or regular member answers this question
Notify me only when a doctor/professional answers this question